Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have swelling and bumps in legs and hands. Have edema. No medication till now. What can it be?

My 93 year old mother has edema. Her legs swell bad during the day. In the last two months these hard purple bumps have appeared behind her left leg.There are about a dozen of them. She has acouple on her left are by the elbow and one between her thumb and index finger. This is not a rash. They are raised with no head on them.

I took her to my internist today and he is stumped! Do you have any idea what they are?

Thank you, Cyndy
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have could be due to a connective tissue disorder or due to an immune based disorder. It is best to consult a rheumatologist for a direct examination and treatment.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor